# SDR SIMA2018112600003

- Difficulty date: November 20, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N258NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000675
- Aircraft time: 3,701 hours, 2,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PHOTOLUMINESCENT STRIP WORN-C/A-REMOVED AND REPLACED  FWD PHOTOLUMINESCENT STRIP IAW AMM 33-50-21. OPC GOOD
